# SDR SWIA202265435

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 40,677 hours, 29,706 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAINS LEFT WINDSHIELD CRACKED INFLIGHT FOLLOWED IMMEDIATELY BY L WSHLD CAUTION MESSAGE.  QRH COMPLETED.  (FLIGHT 6248 - FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24711696 WITH THE FOLLOWING CORRECTIVE ACTION: "VERIFIED COMPLETION OF TASK CARD 56-220-1000-SKY FOR CAPTAIN'S WINDSHIELD REPLACEMENT. REFERENCE CHILD CAMP ITEMS FOR OTHER WORK PERFORMED."
